# SDR DALA2021081004568

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 65,335 hours, 30,117 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3262 AVIONICS SMOKE CAUTION FLIGHT ATTENDANT FWD CIDS PANEL REPORTED SMOKE ODOR LIGHT. FLIGHT CREW DID NOT OBSERVE ODOR.   REPLACED AEVC BLOWER FAN (20MQ) PER A320 AMM 21-26-51. OPS CK OK. AND COMPLETED DELTA WORK CARD AMDS 0550-2002. OK FOR SERVICE. (7974920)
